Journal article icon

Journal article

Getting at systemic risk via an agent-based model of the housing market

Actions


Access Document


Publisher copy:
10.1257/aer.102.3.53

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
American Economic Review
Volume:
102
Issue:
3
Pages:
53-58
Publication date:
2012-01-01
DOI:
ISSN:
0002-8282
Source identifiers:
389002
Language:
English
Pubs id:
pubs:389002
UUID:
uuid:791d95a5-aeae-4bec-ab25-6b0ae61a2b59
Local pid:
pubs:389002
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP